Ozempic is an injectable medicine used to control blood sugar levels in adults with type 2 diabetes. It is the brand name for the medication semaglutide. It is designed to work with the body’s own ability to lower blood sugar. One of the common side effects associated with Ozempic is undoubtedly “Ozempic face”. Read more.
What Exactly Does Ozempic Do?
Ozempic works in three ways to lower blood sugar,
- Helps the pancreas produce the required insulin when found blood sugar is high.
- Helps prevent the liver from making and releasing too much sugar
- Slows down food leaving the stomach to help prevent blood sugar spikes
What Is ‘Ozempic Face’?
Ozempic face is a term used to describe the common side effects of the type 2 diabetes medication semaglutide, which is the active ingredient in Ozempic. It refers to the sagging and ageing of facial skin that can occur as a result of taking this medication.
How Does Ozempic Affect the Face?
- Weight loss can result in a loss of fat from the face, leading to the appearance of Ozempic face.
- The loss of volume in the face can make facial features appear more pronounced and create a gaunt-like appearance.
Other Possible Side Effects of Ozempic
- In addition to Ozempic face, there are other possible side effects associated with taking this medication. These can include gastrointestinal issues, rashes, itching, and difficulty swallowing.
- It is always suggested to seek a healthcare provider if you experience any of these side effects.
Avoid the Facial Effects of Ozempic
If you are concerned about the facial effects of Ozempic, there are some steps you can take to minimize or address these side effects:
- Consult with a Healthcare Professional: If you are experiencing Ozempic face or any other symptoms, it is essential to discuss them with your doctor. They can provide guidance and recommend appropriate treatment options.
- Lifestyle Modifications: Making certain lifestyle changes, such as maintaining a healthy diet and engaging in regular exercise, can help support overall health and potentially mitigate the effects of Ozempic face.
- Facial Fillers: In some cases, a doctor may recommend facial fillers to address the loss of volume in the face caused by Ozempic. These fillers can help restore a more youthful appearance.
Do You Regain Weight after Stopping Ozempic?
Semaglutide slows down the digestion process and triggers a feeling of fullness when people are in Ozempic. Apparently avoiding the drug after a continuous intake results in food cravings and food preferences, so weight gain is likely yes.
Check out the review by David Shafer, MD, a plastic surgeon at Lenox Hill Hospital and Northwell Health in New York City, “I used to be able to eat half a pizza, but now on semaglutide, I take a few bites and feel full.”
Ozempic and other weight-loss drugs may be a potential solution. It is important to be aware of the potential side effects, including Ozempic face. Consulting with a healthcare professional is crucial for personalized advice and guidance regarding Ozempic face or any other side effects you may be experiencing.